Minimal number of singular fibers in a Lefschetz fibration

Download
2001-01-01
Korkmaz, Mustafa
Ozbagci, B
There exists a (relatively minimal) genus g Lefschetz fibration with only one singular fiber over a closed (Riemann) surface of genus h iff g greater than or equal to 3 and h greater than or equal to 2. The singular fiber can be chosen to be reducible or irreducible. Other results are that every Dehn twist on a closed surface of genus at least three is a product of two commutators and no Dehn twist on any closed surface is equal to a single commutator.

Citation Formats
M. Korkmaz and B. Ozbagci, “Minimal number of singular fibers in a Lefschetz fibration,” PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 129, no. 5, pp. 1545–1549, 2001, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/44403.